# SDR IPXA2024091129506

- Difficulty date: September 5, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N364UP
- Make and model: Boeing 767346
- Aircraft serial: 33845
- Aircraft time: 51,140 hours, 18,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 657T13385
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULK CARGO COMPARTMENT LEFT AREA ANGEL CRACK AT STA 1578 LBL 80 INBOARD (REPLACE).  FABRICATE P/N: 657T1338-5 PER BOEING DWG NO: 657T1338 SH.3 REV."-"; PL REV."-" AND ORIGINAL PART AS A SAMPLE I.A.W. GMM-MTX CH 9.08 REV. 7C REQUIREMENT. INSTALL FABRICATED PART I.A.W SRM 51-40-02-0G REV. 50 AND BOEING DWG NO: 657T1332 SH. 5 REV. A.
